# SDR FDEA201410243367

- Difficulty date: October 24, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51341
- Condition: Chafed
- Location: Bs 1470-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1470 - 1480 RBL 45.5 SEAT TRACK CROWN FOUND CHAFED.  CHAFE REMOVED IAW SRM   51-10-02 REV 112.  REWORKED AREA EVALUATED AND FOUND OUT OF  LIMITS IAW SRM 53-00-52 ALLOWABLE DAMAGE 1 DETAIL 1 FIG 101 REV 113.   SEAT TRACK REMOVED AND TRIMMED IAW SRM 53-00-52 FIG   201 OPTION 1 REPAIR 1 REV 113.   REPAIR STRAP, ANGLE AND SEAT TRACK FABRICATED IAW SRM 53-00-52 REPAIR 1 FIG 201 OPTION 1 REV 113 AND INSTALLED IAW SRM 53-00-52 FIG 201 OPTION 1 REPAIR 1 REV 113.    REPAIR CLASSIFIED AS MAJOR.
